# SDR ASAA2023101045568

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,803 hours, 1,086 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT AFTER LANDING, MASTER CAUTION, ANTI ICE, AND CAPT PITOT LIGHTS ILLUMINATED MOMENTARILY AND WENT OUT AFTER A FEW SECONDS. GROUNDED - YES. CAPTS PITOT PROBE SYS. TEST OK REF 30-31-00 GVI CAPTS PITOT PROBE, NO DEFECTS NOTED. PHIL NOTIFIED SEAMC.
